# SDR AALA202411263804

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 91,741 hours, 11,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOP AT SEAT 4D. MAINTENANCE FOUND WIRING DISCONECTED AT SEAT CONSOLE 4D. AFTER CONNECT THE WIRING IAW SSM 33-51-58.
